# SDR ASAA2019071230023

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,787 hours, 12,787 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1) A/P ONLY DISCONNECT WITH MOMENTARY (1 SECOND) "VTK" ON CA (A) SIDE2) WAS NOT ABLE TO SEE ANY MESSAGE WITH RECALL3) CA (A SIDE) A/P REENGAGED NORMALLY. GROUNDED - YES. REF FIM 34-61 TASK 801, FMCS BITE SENSORS TESTED NORMAL, INFLT FAULT PAGE SHOWS LEFT FMC FAULT RESET ON FLT LEG 9 ONLY. REF FIM 22-11 TASK 801, DFCS BITE CURRENT STATUS OK W/O FAULTS. FAULT HISTORY SHOWS FAULT MSG CH-A "FMC DATA INV", LRU TESTS OK. DFCS FMC LRU REPLACEMENT TESTED GOOD. CURRENT STATUS NORMAL. ACCOMPLISHED LAND VERIFY BITE GP 49. NO FAULTS NOTED. NO OTHER RECENT HISTORY.
